# SDR ASOA03539

- Difficulty date: October 25, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR BOTTOM STEP WAS FOUND CRACKED. MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP. OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
